Previous |  Up |  Next

Article

Title: Příspěvek ke geometricky nelineární teorii ploché skořepiny ve tvaru hyperbolického paraboloidu (Czech)
Title: A contribution to the geometrical nonlinear theory of hyperbolic paraboloidal shells (English)
Author: Bucháček, Karel
Language: Czech
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 9
Issue: 5
Year: 1964
Pages: 328-340
Summary lang: English
Summary lang: Russian
.
Category: math
.
Keyword: mechanics of solids
idZBL: Zbl 0131.40001
.
Date available: 2008-05-20T17:24:09Z
Last updated: 2015-08-24
Stable URL: http://hdl.handle.net/10338.dmlcz/102911
.
Reference: [1] X. M. Муштари K. 3. Галимов: Нелинейная теория упругих оболочек;.Казань 1957. Zbl 1230.76017
Reference: [2] В. M. Шумягский: Таблицы для решения кубических уравнений методом основ;.Москва 1950. Zbl 1157.76305
Reference: [3] K. Bucháček: Příspěvek k nelineární teorii hyperbolického paraboloidu;.Stavební fakulta ČVUT, Praha 1959.
.

Files

Files Size Format View
AplMat_09-1964-5_2.pdf 2.494Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo